# SDR AALA202303068119

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT TRANSITION PANEL SECTION BETWEEN BODY STATION 857 AND BODY STATION 867 JUST ABOVE STR 25R. REMOVED AND REPLACED TRANSITION PANEL.
